# SDR 2006UALA00192

- Difficulty date: February 3, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N925UA
- Make and model: Boeing 737522
- Aircraft serial: 26646
- Aircraft time: 37,859 hours, 27,906 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 359 AT STRINGER 16L STRINGER SPLICE CHANNEL UPPER FLANGE IS CRACKED.  REMOVED & REPLACED DAMAGED STRINGER SPLICE ANGLE WITH NEWLY FABRICATED ONE PER SRM 51-40-02 & AND BOEING DRAWING 65-61777.
